It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Nancy on February 10, 2000 at 00:22:26:

Hi,

I am asking if anyone can tell me if they have ever heard of the following symptoms my friend has.

The doctor put her on Tegretol years ago. What she does is all of a sudden quits what ever she is
doing, takes her finger and goes in a circular motion and hums at the same time. The episodes
are starting to last longer.
I am confused as I am an Epileptic with Grand Mal seizures and have never seen this before. Has
anyone ever heard of these synptoms??

Sincerely,
Nancy

Follow Ups

All times are GMT -7. The time now is 02:18 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!